# SDR AWXA9800002

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Green Hyd Syst
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ECAM MESSAGE IN CRUISE, GREEN SYSTEM LOW QUANTITY FOUND GREEN SYSTEM PTU MANIFOLD LEAKING FLUID AT PRIORITY VALVE MATING SURFACE.  REMOVED PRIORITY VALVE FROM MANIFOLD AND REPLACED O-RINGS AND SQUARE SECTION SEALS ON BOBBINS AND REINSTALLED PER M/M 29-11-33.  LEAK CHECK GOOD.
